# SDR SWAA2013111922561

- Difficulty date: November 4, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 42,036 hours, 24,300 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: 115A3712
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PANEL 441DR FOIL CORRODED WHERE PATCHES ATTACH.  REPAIRED PANEL IAW SRM.
